MathSciNet Relay Station
MathSciNet bibliographic data
MR1836911 (2002d:76036) 76D07 (35C10 35G15 35Q30 65N30)
Halpern, L. A spectral method for the Stokes problem in three-dimensional unbounded domains. Math. Comp. 70 (2001), no. 236, 1417–1436 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement